# SDR JJBA20210319002

- Difficulty date: March 19, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 41,782 hours, 26,925 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 8a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX SEAT ARMREST AT 3A, 5A, 8A, 9A AND 21A. REMOVED AND REPLACED SEAT 3A, 5A, 8A, 9A, AND 21A
